| Model Number |
TFNT50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Halo (2227)
| Date of Event |
02/04/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A non healthcare professional reported that following implantation of an intraocular lens (iol) the lens was explanted due to blur, halos, unable to tolerate lens, presbyopia correcting iol.Additional information was requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was requested and received stating that the lens was not yet explanted.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.The manufacturer internal reference number is: (b)(4).